EconPapers    
Economics at your fingertips  
 

The Hierarchical Minimax Inequalities for Set-Valued Mappings

Yen-Cherng Lin and Chin-Tzong Pang

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We study the minimax inequalities for set-valued mappings with hierarchical process and propose two versions of minimax inequalities in topological vector spaces settings. As applications, we discuss the existent results of solutions for set equilibrium problems. Some examples are given to illustrate the established results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/190821.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/190821.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:190821

DOI: 10.1155/2014/190821

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:190821